# SDR DALA2021060403072

- Difficulty date: June 4, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 87,268 hours, 40,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3221 PLASTIC EMERG. LIGHT HOUSING BROKEN AT SEAT 21D. CORRECTIVE ACTION: R/R EMERG. LIGHT HOUSING PER A320 AMM 33-51-19. OPS CK GOOD. (7602353)
